Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Constipation, diarrhea and bleeding from rectum, burning sensation and pain in abdomen. What could be this?

I had constipation, then diarrea and then bleeding from the rectum. The toilet wasn't filled with blood just blood and mucus at the bottom of the toilet. probably one - two tablespoons. At one point it looked like tissue with blood in it. I have not had the blood or diarrea since this morning but am still experiencing where I feel I need to go to the bathroom right away and there is nothing and a severe burning sensation and pain in my abdomen. Any help would be great?!
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

It seems you are having constipation due to which there is a fissure development.

While passing hard stools, there will be laceration with bleeding from rectal mucosa.

Because of chronic constipation, there will be enterocolitis above the hard stool due to which the loose stools are there.

Take more dietary fiber rich foods.

If constipation is persisting, you can take an oral stool softeners like lactulose with your doctor prescription.

Hope I have answered your query.

Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor